# SDR NSVA2011275

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 193-51:  CARGO FLOOR FRAME AT STA 725.5 HAS AN AREA OF BUCKLING.  COMPLETED REPAIR IAW TD 340-53-11-66.
